MathSciNet Relay Station
MathSciNet bibliographic data
MR1283074 (95h:51025) 51H15
Löwen, Rainer Topological pseudo-ovals, elation Laguerre planes, and elation generalized quadrangles. Math. Z. 216 (1994), no. 3, 347–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement